636-244-5333

Dizziness and Menopause

Today, we are going to discuss dizziness and menopause. Often, we are asked by patients at the US Women’s Medical Center “Is my dizziness a result of my menopause?”. The short answer is yes. One of the primary side effects of menopause that many women experience is frequent dizziness. 

As estrogen decreases rapidly during menopause, women may experience dizziness. This may come in several different forms. This could just be dizziness by itself, but the dizziness can also come with mental fog and/or headaches as well. 

You may be wondering if there are any solutions to this problem, and lucky for you, there is. The US Women’s Medical Center offers hormone replacement therapy. Estrogen has over 400 functions in the human body, many of which being in the brain. By raising your estrogen levels to combat the rapid decrease, we can alleviate and even eliminate many of your menopausal side effects. 

If you are interested in hormone replacement therapy, get in touch with the US Women’s Medical Center today!

Hormone Replacement Therapy

The U.S. Women’s Medical Center offers patients a completely customized experience. Our dedicated staff of doctors works to treat the inevitable symptoms of aging via hormone replacement treatment therapy to help you feel and look your best.